Tamely ramified Iwasawa modules having no non-trivial pseudo-null submodules
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 3, pp. 859-872.

Ce travail fait suite à l’article [4] de Satoshi Fujii et l’auteur. Soient k un corps de nombres, p un nombre premier, et k c /k la p -extension cyclotomique. Pour un ensemble fini S de nombres premiers qui ne contient pas p, le module d’Iwasawa (par rapport à la pro-p extension abélienne maximale non ramifiée en dehors de S) a été étudié dans plusieurs articles. Nous donnons des exemples non-triviaux où X S (k c ) a un sous-module fini non-nul avec k totalement réel. Nous donnons également un exemple similaire dans le cas de la p 2 -extension d’un corps quadratique imaginaire. De plus, nous discutons en appendice des analogues faibles de la conjecture de Greenberg pour X S (k c ).

The present paper is a sequel to the previous paper [4] (by Satoshi Fujii and the author). Let k be an algebraic number field, p a prime number, and k c /k the cyclotomic p -extension. For a finite set S of prime numbers which does not contain p, the Iwasawa module X S (k c ) (with respect to the maximal pro-p abelian extension unramified outside S) has been studied in several papers. We will give some non-trivial examples such that X S (k c ) has no non-trivial finite submodules even when k is totally real. We also give a similar example for the case of the p 2 -extension of an imaginary quadratic field. Moreover, weak analogs of Greenberg’s conjecture for X S (k c ) are also discussed in the appendix.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1053
Classification : 11R23
Mots clés : Iwasawa modules, non-existence of non-trivial pseudo-null submodules
@article{JTNB_2018__30_3_859_0,
     author = {Tsuyoshi Itoh},
     title = {Tamely ramified {Iwasawa} modules having no non-trivial pseudo-null submodules},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {859--872},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {3},
     year = {2018},
     doi = {10.5802/jtnb.1053},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1053/}
}
TY  - JOUR
AU  - Tsuyoshi Itoh
TI  - Tamely ramified Iwasawa modules having no non-trivial pseudo-null submodules
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 859
EP  - 872
VL  - 30
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1053/
UR  - https://doi.org/10.5802/jtnb.1053
DO  - 10.5802/jtnb.1053
LA  - en
ID  - JTNB_2018__30_3_859_0
ER  - 
Tsuyoshi Itoh. Tamely ramified Iwasawa modules having no non-trivial pseudo-null submodules. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 3, pp. 859-872. doi : 10.5802/jtnb.1053. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1053/

[1] Armand Brumer On the units of algebraic number fields, Mathematika, Lond., Volume 14 (1967) no. 2, pp. 121-124 | Zbl 0171.01105

[2] Satoshi Fujii Pseudo-null submodules of the unramified Iwasawa module for p 2 -extensions, Interdiscip. Inf. Sci., Volume 16 (2010) no. 1, pp. 55-66 | Zbl 1234.11145

[3] Satoshi Fujii On the depth of the relations of the maximal unramified pro-p Galois group over the cyclotomic p -extension, Acta Arith., Volume 149 (2011) no. 2, pp. 101-110 | Zbl 1250.11094

[4] Satoshi Fujii; Tsuyoshi Itoh Some remarks on pseudo-null submodules of tamely ramified Iwasawa modules, J. Théor. Nombres Bordx, Volume 30 (2018) no. 2, pp. 533-555

[5] Ralph Greenberg On the Iwasawa invariants of totally real number fields, Am. J. Math., Volume 98 (1976) no. 1, pp. 263-284 | Zbl 0334.12013

[6] Ralph Greenberg On the structure of certain Galois groups, Invent. Math., Volume 47 (1978) no. 1, pp. 85-99 | Zbl 0403.12004

[7] Ralph Greenberg Iwasawa theory – past and present, Class field theory –- its centenary and prospect (Advanced Studies in Pure Mathematics) Volume 30, Mathematical Society of Japan, 2001, pp. 335-385 | Zbl 0998.11054

[8] Tsuyoshi Itoh On tamely ramified Iwasawa modules for the cyclotomic p -extension of abelian fields, Osaka J. Math., Volume 51 (2014) no. 2, pp. 513-536 | Zbl 1300.11111

[9] Tsuyoshi Itoh; Yasushi Mizusawa On tamely ramified pro-p-extensions over p -extensions of , Math. Proc. Camb. Philos. Soc., Volume 156 (2014) no. 2, pp. 281-294 | Zbl 1331.11097

[10] Tsuyoshi Itoh; Yasushi Mizusawa; Manabu Ozaki On the p -ranks of tamely ramified Iwasawa modules, Int. J. Number Theory, Volume 9 (2013) no. 6, pp. 1491-1503 | Zbl 1318.11141

[11] Kenkichi Iwasawa A note on class numbers of algebraic number fields, Abh. Math. Semin. Univ. Hamb., Volume 20 (1956) no. 3-4, p. 257-258 | Zbl 0074.03002

[12] Kenkichi Iwasawa On the μ-invariants of Z l -extensions, Number theory, algebraic geometry and commutative algebra, in honor of Yasuo Akizuki, Kinokuniya Book-Store Co., 1973, pp. 1-11 | Zbl 0281.12005

[13] Jean-François Jaulent; Christian Maire; Guillaume Perbet Sur les formules asymptotiques le long des -extensions, Ann. Math. Qué., Volume 37 (2013) no. 1, pp. 63-78 | Zbl 1360.11113

[14] Takenori Kataoka On pseudo-isomorphism classes of tamely ramified Iwasawa modules over imaginary quadratic fields, Acta Arith., Volume 180 (2017) no. 2, pp. 171-182 | Zbl 1393.11070

[15] John Minardi Iwasawa modules for p d -extensions of algebraic number fields (1986) (Ph. D. Thesis)

[16] Yasushi Mizusawa Tame pro-2 Galois groups and the basic 2 -extension, Trans. Am. Math. Soc., Volume 370 (2018) no. 4, pp. 2423-2461 | Zbl 06830276

[17] Yasushi Mizusawa; Manabu Ozaki On tame pro-p Galois groups over basic p -extensions, Math. Z., Volume 273 (2013) no. 3-4, pp. 1161-1173 | Zbl 1291.11131

[18] Jürgen Neukirch; Alexander Schmidt; Kay Wingberg Cohomology of number fields, Grundlehren der Mathematischen Wissenschaften, Volume 323, Springer, 2008 | Zbl 1136.11001

[19] Thong Nguyen Quang Do Sur la conjecture faible de Greenberg dans le cas abélien p-décomposé, Int. J. Number Theory, Volume 2 (2006) no. 1, pp. 49-64 | Zbl 1115.11066

[20] Thong Nguyen Quang Do Sur une forme faible de la conjecture de Greenberg II, Int. J. Number Theory, Volume 13 (2017) no. 4, pp. 1061-1070 | Zbl 1377.11112

[21] Thong Nguyen Quang Do Formules de genres et conjecture de Greenberg, Ann. Math. Qué., Volume 42 (2018) no. 2, pp. 267-280 | Zbl 06969676

[22] Manabu Ozaki The class group of Z p -extensions over totally real number fields, Tôhoku Math. J., Volume 49 (1997) no. 3, pp. 431-435 | Zbl 0896.11044

[23] Manabu Ozaki On the cyclotomic unit group and the ideal class group of a real abelian number field II, J. Number Theory, Volume 64 (1997) no. 2, pp. 223-232 | Zbl 0879.11059

[24] Bernadette Perrin-Riou Arithmétique des courbes elliptiques et théorie d’Iwasawa, Mém. Soc. Math. Fr., Nouv. Sér., Volume 17 (1984), pp. 1-130 | Zbl 0599.14020

[25] The PARI Group PARI/GP version 2.9.3, 2017 (available from http://pari.math.u-bordeaux.fr/)

[26] Lawrence C. Washington Introduction to cyclotomic fields, Graduate Texts in Mathematics, Volume 83, Springer, 1997 | Zbl 0966.11047

Cité par Sources :